# SDR CALA9901358

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101412
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR INSIDE FACE HAS SEVERAL AREAS OF SURFACE CORROSION.  FABRICATED AND INSTALLED REPAIR DOUBLERS PER SRM 52-01 AND 53-30-3.
